ASPRIN 300MG EFFERVESCENT TABLETS

€2,85

– Sold Out

Notify me when this product is available:

Product Title

Short Summary description of product

Aspirin has analgesic, antipyretic and anti-inflammatory actions. It is indicated for:

1) The relief of headache, toothache, migraine, neuralgia, sore throat, dysmenorrhoea.

2) The symptomatic relief of influenza, feverishness, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains.


 

Dissolve tablets in a glass of water. Drink when effervescence subsides.

2 tablets every 4 hours as required.
Do not exceed 13 tablets in 24 hours, unless on the advice of a doctor.


If symptoms persist or if you experience any unusual effect after taking these tablets consult your doctor.

Prolonged use without medical supervision may be harmful.

For professional advice on medicines consult your pharmacist.

Please read the enclosed leaflet carefully.

Sodium content 150 mg per tablet - see leaflet for further information.

Contains aspirin

Warning: Do not exceed the stated dose

Keep all medicines out of the reach and sight of children

Storage: Do not store above 25°C. Store in the original package to protect from moisture.

Each soluble tablet contains: Acetylsalicylic Acid (Aspirin) 300 mg, Also contains Citric Acid Anhydrous, Docusate Sodium, Lemon Flavour, Malic Acid, Mannitol, Povidone, Saccharin Sodium, Sodium Hydrogen Carbonate, Sodium Carbonate Anhydrous